# SDR CA100212002

- Difficulty date: February 4, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 6,117 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8978012
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT UPON LANDING THE LT THROTTLE WAS REDUCED FOR LANDING AND THE TORQUE DID NOT DROP BELOW 23 PERCENT.  ACFT DID A GO AROUND AND THE 2ND ATTEMPT, THE TORQUE DROPPED TO MFG SPECIFICATIONS FOR LANDING.  MX INVESTIGATED AND DID NOT FIND ANYTHING ABNORMAL - ALL CHECKS WERE IAW MFG SPECIFICATIONS.  THE FCU WAS REPLACED AS IT WAS DETERMINED THAT THIS WAS THE ONLY COMPONENT THAT COULD HAVE CAUSED THE SITUATION. THE FCU WILL BE SENT TO O/H SHOP FOR A RUN AS RECEIVED INSP AND POSSIBLE TEAR DOWN AFTER THAT TO DETERMINE IF INDEED IT WAS AT FAULT (TC20100212002)
